# SDR HALA2009060100221

- Difficulty date: June 1, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 67,593 hours, 30,651 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM,  AFTER T/O STAB TRIM EICAS MESSAGE.  ACCOMPLISHED FIM TASK 27-48-00 FIG 107.  STAB TRIM OPS GOOD, STAB TRIM LIGHT DIDN'T COME ON MSG NOT IN VIEW OK FOR SERVICE.
